# SDR ASAA2015011410698

- Difficulty date: January 14, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65C323592
- Condition: Cracked
- Location: Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR DOOR RT LAND AREA IS DAMAGED.  ACFT GROUNDED.  REPAIRED GROUND AIR DOOR LANDING IAW SRM 53-30-01-2R-2, REPAIR 2.
